A scalar nonlocal bifurcation of solitary waves for coupled nonlinear Schrodinger systems

AR Champneys, JK Yang

Research output: Contribution to journalArticle (Academic Journal)peer-review

11 Citations (Scopus)
Translated title of the contributionA scalar nonlocal bifurcation of solitary waves for coupled nonlinear Schrodinger systems
Original languageEnglish
Pages (from-to)2165 - 2192
JournalNonlinearity
Volume15, Issue 6
Publication statusPublished - 2002

Bibliographical note

Publisher: IOP Publishing Ltd
Other: IDS No: 617PG

Cite this